# SDR SWAA2023041425639

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 57,380 hours, 36,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT OVERWING EXIT LIGHT IS INTERMITTENT.<[01] RE-LAMPED CABIN LEFT OVERWING EXIT LIGHT PER AMM 33-21-00
